# SDR HNAA2016062000191

- Difficulty date: June 15, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 68,025 hours, 76,144 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Unknown
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL, AUTO FX WOULD NOT ARM AUTOFEATHER SYSTEM.  REPLACED RELAY 6121-K5 AS PRECAUTIONARY MEASURE, OPS CK GOOD AT THIS TIME, REF 61-26-00.
